# SDR 95UAL900271

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 85GA2
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN ECAM FLIGHT CONTROL FLAPS LOCKED FAULT MESSAGE.  FOLLOWED APPROPRIATE PROCEDURES AND LANDED WITH SLATS, BUT NO FLAPS.  LANDING WAS UNEVENTFUL.  FOUND SENSOR NR 1 (P/N ABS0121-30) MISADJUSTED AND LGCIU NR 2 HAD A HARD FAULT.  SFCC INTERPRETED SIGNAL AS A RUNAWAY FLAP AND WING TIP BRAKES WERE DEPLOYED.  REPLACED LGCIU NR 2 AND READJUSTED SENSOR NR 1, OPERATIONALLY CHECKED NORMAL.
